MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 36MM ID US CRMC LINER 52MM; PROSTH, HIP, SEMI-CONST, METAL/CERAMIC/CERAMIC/METAL, CEMENT OR UNCEMENT

SMITH & NEPHEW, INC. R3 36MM ID US CRMC LINER 52MM; PROSTH, HIP, SEMI-CONST, METAL/CERAMIC/CERAMIC/METAL, CEMENT OR UNCEMENT
Catalog Number 71338952
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the doctor revised a shattered an r3 ceramic liner.The head and the liner were removed.A poly liner was implanted.No further information available.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, no relevant supporting clinical information has been provided to assist with a clinical investigation, and there is no report of the patient's current condition.Therefore based on insufficient information, a clinical assessment cannot be performed at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
R3 36MM ID US CRMC LINER 52MM
Common Device Name
PROSTH, HIP, SEMI-CONST, METAL/CERAMIC/CERAMIC/METAL, CEMENT OR UNCEMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8787667
Report Number1020279-2019-02669
Device Sequence Number11273401
Product Code MRA
UDI-Device Identifier00885556021552
UDI-Public00885556021552
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
PO30022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71338952
Device Lot Number09FT53137
Initial Date Received by Manufacturer 06/17/2019
Supplement Date Received by Manufacturer06/17/2019
Initial Report FDA Received Date07/14/2019
Supplement Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;